# SDR SWIA200311888

- Difficulty date: April 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 2,642 hours, 2,164 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE APPEARED WITH FLAP SELECTED TO FLAPS 8.  FLAP FAILED IN UP POSITION.  RESET FLAP SYSTEM AND INSPECTED FLAP SURFACES.  INSPECTION REVEALED NO IRREGULARITIES.  RECORDED FLAP SYSTEM FAULT CODES.  FLAPS OPS CHECKED NORMAL.  RAN FLAPS UP AND DOWN SEVERAL TIMES.  NO FAULTS NOTED.
